# SDR ASAA2020051732740

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 17,979 hours, 5,611 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSS FAILED FL 400 (3 ATTEMPTS), FAULT LIGHT ILLUMINATED. GROUNDED - YES.  FOUND FAULT 49-31016 OVERTEMP SHUTDOWN. IAW FIM TASK 49-30 TASK 803, STARTED APU NO FAULTS NOTED. APU COLD SOAK START ACCOMPLISHED, SUCCESSFUL.
